Benidryl and cortisone cream, as suggested by my DR. relieved the itching in a day, thanks
Itching is a common side effect of Revlimid. Unfortunately nothing can be done to stop it. It may get better with time or your doctor could try to treat it symptomatically with antihistamines (I don't know whether this will work, but you could try).
Please discuss with your doctor.
- Revlimid Information for Consumers
- Revlimid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Revlimid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2011 • 4 answers
I just started taking Revlimid. Is there a best time of day to take the meds? I'm guessing taking it
Posted 18 Oct 2011 • 1 answer
I just started having horrible pain in hands and arms. the only thing I can take is gab.need friend?
Posted 23 May 2016 • 3 answers
Posted 27 May 2016 • 0 answers
Posted 26 Sep 2016 • 0 answers